MAUDE Adverse Event Report: TRIMED, INC. FUSION CUP, 10 HOLE, 18MM; FC10

TRIMED, INC. FUSION CUP, 10 HOLE, 18MM; FC10
Catalog Number FC10
Medical Device Problem Codes Crack (1135); Material Integrity Problem (2978)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Sales rep reported on 26nov2025 that a fc10 had to be removed from a patient due to a non-union.After the device was removed, it was discovered that the fc10 was cracked/broken.The device and the reps' field feedback form was mailed to trimed and received on 11dec2025 which is when the information about the return was forwarded to the quality department.Quality followed up with the rep on 11dec2025 which the rep provided additional information on 15dec2025.The rep stated that they are not sure when the device was originally implanted, he assumes the discomfort was related to the fact that this was a non-union, he does not know what was used to replace the device and he does not know what caused the non-union.Patient related information is unknown.The removal surgery was successful but there were no x-rays provided.

Brand Name
FUSION CUP, 10 HOLE, 18MM
Common Device Name
FC10
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key23865591
Report Number2031009-2025-00028
Device Sequence Number19988377
Product Code HRS
UDI-Device Identifier00842188100734
UDI-Public00842188100734
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K050681
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFC10
Device Lot NumberAX21003
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown